# SDR ASMF201407003

- Difficulty date: June 15, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 52,074 hours, 7,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DETECTED A BIRD STRIKE ABOVE FUSELAGE WINDSHIELD, SO BIRD STRIKE CONDITIONAL INSPECTION WAS PERFORMED IAW MM 05-51-18, DETECTING A DENT OF 10.0 INCHES LONG, 4.5 INCHES WIDE & 0.074 INCHES DEPTH, BETWEEN STATIONS 204.5 & 2 LBL22.  EVALUATED THE DENT & FOUND IT WITHIN LIMITS IAW SRM 53-00-01 TABLE A.  AS A PRECAUTIONARY ACTION, ACFT WAS SENT TO THE HANGAR & ISSUED THE NON-ROUTINE CARDS TO PERFORM PERMANENT REPAIR ON THE DENT.
